# SDR UALA2012101505884

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,735 hours, 23,036 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L WINDOW ANTI-ICE ECAM.  WHC1 TEST OK, NO FAULTS NOTED.  CHECKED LT SLIDING WINDOW PRIMARY AND SPARE TEMP SENSOR RESISTANCES.  BOTH SENSORS RESISTANCES WITHIN LIMITS AT 590-600 OHMS.
